MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05641489001
Medical Device Problem Codes Application Program Problem (2880); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c701 module serial number was (b)(6).
 
Event or Problem Description
The initial reporter alleged the cobas 8000 c 701 module provided results for an unspecified number of patient urine samples tested for albumin gen.2 (albt2) when the reagent cassette was empty.After loading the reagent cassette the customer reportedly repeated patient samples.The results for 1 patient sample were discrepant.The customer alleges a result of 47 mg/l was received while the reagent cassette was empty.The repeat result was 103 mg/l.
 
Additional Manufacturer Narrative
Section b3 was updated.The initial report stated: "the c701 module serial number was (b)(6)." the c701 module serial number was (b)(6).The initial report stated: "the customer alleges a result of 47 mg/l was received while the reagent cassette was empty.The repeat result was 103 mg/l." the repeat result was from a different c701 module.Discrepant results were provided for an additional patient sample (patient 2): patient 2 result from the c701 module in question was 7 mg/l.The result from a different c701 module was 24 mg/l.
 
Additional Manufacturer Narrative
The albt2 reagent lot number was 714994.The expiration date was not provided.Calibration was acceptable.Qc data shows some high results.Frequent "sample short" alarms were observed on the alarm trace data.All of the questionable results were obtained with reagent lot 714994.One qc result was generated after the patient results.It could not be confirmed that these results were obtained using an empty reagent cassette.The field service engineer (fse) found an issue with the gear pump and replaced the gear pump head.The investigation determined the issue identified by the fse was the cause of the event.

Brand Name
COBAS 8000 C 701 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18359240
Report Number1823260-2023-04121
Device Sequence Number20429004
Product Code JJE
UDI-Device Identifier04015630928255
UDI-Public04015630928255
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05641489001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer12/27/2023
01/23/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/16/2024
01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown